# SDR DALA2016042703525

- Difficulty date: April 26, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 87,398 hours, 37,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1660-1680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED BS 1660-1680, LBL 54.   FOUND TO BE 100 PERCENT MATERIAL LOSS AND OUT OF LIMITS IAW SRM.  R & R  THE FLOOR SUPPORT IAW SRM 51-40-02 AND DWG REV B ORIG.
